Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2016, 2:01 PM EDT for Banks County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 2:01 PM EDT (18:01 UTC)
- Expired
- Jul 6, 2016, 2:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Banks County, GA
The radar
The Greer radar (KGSP), 130 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
933
WWUS82 KFFC 061801
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT WED JUL 6 2016
GAZ024-061830-
BANKS GA-
201 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BANKS COUNTY UNTIL
230 PM EDT...
AT 200 PM EDT...A STRONG THUNDERSTORM WAS NEAR COMMERCE...MOVING EAST
AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BANKS CROSSING.
LAT...LON 3426 8334 3424 8334 3421 8336 3420 8340
3426 8348 3426 8352 3428 8353 3432 8339
TIME...MOT...LOC 1800Z 261DEG 36KT 3425 8341
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 12:45 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 6, 12:45 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 1245 PM EDT WED JUL 6 2016 .PREV DISCUSSION... /Issued 312 AM EDT WED JUL 6 2016/ .SHORT TERM /Today through Thursday/... Fcst period continues to be marked by perturbations traversing the upper flow in a very moist and moderately unstable environment allowing for rounds of showers and storms. The first of which is currently approaching north AL and progged to spark development across north and west central GA after about 9-10 AM then push south and east. Median SBCAPE again looks to be in the 1500-2000 J/kg range...possibly higher in east central GA by afternoon since they will have less cloud coverage to start the day. PWATs looking to be quite high near 2.0 inches so still think hydrometeor loading to aid downdrafts and highly efficient rain producers even for showers today. Not expecting severe but some strong convection with main threats of winds up to 35-45 mph...brief heavy rainfall...and frequent lightning. SPC also trimmed back the Marginal Risk so now we are in general thunder mention. Temps look a bit lower today than yesterday given a bit greater cloud coverage and a weakened ridge to the southeast so should stay below heat advisory criteria for east Central GA today...still muggy and unpleasant with heat indices there of low 100s. Thursday will have another piece of energy influencing the area but will have a shifted orientation more to the eastern portion of the CWA. Kept chance pops to north and east central GA. Could have slightly greater CAPE values than today though thinking similar overall storm threats with some strong development possible. At least these rounds of precip can try to chip away at the drought conditions. Slightly warmer temps across north GA and similar temps for central with many areas getting low to mid 90s. Baker && .LONG TERM /Thursday Night through Tuesday/... Long Range models show good agreement with weak disturbances exiting east Thursday night... with increased ridging and a weak northwest flow aloft developing by Friday morning. This should spread some drier air into the forecast area on Friday and help hold afternoon convection down to more isolated in coverage at best. The drier... less active pattern may be short-lived as models agrees on a strong low pressure system pushing across the Great Lakes region Friday night-Saturday that drags a frontal boundary into the TN Valley region on Saturday... then possibly into north Georgia Saturday night. It appears an active west to northwest flow aloft could interact with the front to produce scattered showers and thunderstorms across the forecast area over the weekend and into the first part of next week. This daily scattered convection is much needed with much of north Georgia in a severe drought. Otherwise... expecting near or slightly warmer than normal temperatures to prevail... with highs generally in the 90s and lows in the 70s... except 80s and 60s respectively in the mountains. 39 && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the area through 06Z outside of convection. Areas of MVFR or lower visibilities and ceilings are possible 06Z-14Z...however confidence not high enough to include in any TAFs right now. Line of strong convection across the forecast area will continue to push east impacting mainly the southeastern half of the area through 22-24Z. Could see additional convection pushing southeast into the northern half of the area after 04Z...however confidence is medium at best. Winds will remain southwest to west through the period. Winds speeds 7-12kt w/ gusts 15-20kt through 00Z...diminishing to 3-7kt after. //ATL Confidence...18Z Update... High concerning wind direction/speed...medium all other parameters. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 73 94 75 / 40 20 30 20 Atlanta 89 74 92 76 / 40 30 30 10 Blairsville 84 68 86 69 / 40 30 40 20 Cartersville 87 72 92 73 / 40 30 30 20 Columbus 93 75 94 76 / 40 20 20 10 Gainesville 87 73 90 75 / 40 30 30 20 Macon 95 75 96 76 / 30 20 30 10 Rome 89 73 93 74 / 40 30 30 10 Peachtree City 89 72 93 73 / 40 30 30 10 Vidalia 96 76 96 76 / 30 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....39 AVIATION...Baker
Hazardous weather outlook, Jul 6, 9:35 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 AM EDT WED JUL 6 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 935 AM EDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED ACROSS MUCH OF GEORGIA TODAY. STRONG THUNDERSTORMS ARE LIKELY...AND A FEW STORMS COULD BECOME SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. STORM COVERAGE SHOULD DECREASE AFTER DARK...BUT THE POTENTIAL FOR STRONG STORMS WILL CONTINUE INTO THE LATE EVENING OR OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 6, 1:49 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT WED JUL 6 2016
GAZ072-073-061815-
BALDWIN GA-JONES GA-
149 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BALDWIN AND NORTHEASTERN
JONES COUNTIES UNTIL 215 PM EDT...
AT 149 PM EDT...A STRONG THUNDERSTORM WAS OVER GRAY...MOVING EAST AT
10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...GRAY...CLINTON...BRADLEY...WAYSIDE...COOPERS...JAMES.
.. GREENBERRY CROSSROADS...ROUND OAK...BROWNS
CROSSING...ETHRIDGE...HADDOCK AND BLOUNTSVILLE.
LAT...LON 3294 8328 3295 8329 3294 8333 3293 8358
3311 8362 3318 8339 3317 8337 3317 8336
3318 8336 3317 8333 3317 8332 3295 8326
TIME...MOT...LOC 1749Z 258DEG 11KT 3304 8352Special weather statement, Jul 6, 1:52 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT WED JUL 6 2016
GAZ048-049-059-060-061830-
MORGAN GA-NEWTON GA-JASPER GA-PUTNAM GA-
152 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SOUTHEASTERN NEWTON...
NORTHEASTERN JASPER AND NORTHERN PUTNAM COUNTIES UNTIL 230 PM EDT...
AT 151 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RUTLEDGE TO 7 MILES SOUTHWEST OF MADISON TO NEAR
MANSFIELD...AND MOVING EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
EATONTON...MADISON...RUTLEDGE...NEWBORN...SHADY
DALE...BUCKHEAD...PHOENIX... SWORDS...WARFIELD...HARMONY...ROCK
EAGLE 4-H CENTER...FARRAR...GODFREY... PARKS MILL...CENTRAL GEORGIA
EXPERIMENT STN AND HARD LABOR CREEK STATE PARK.
LAT...LON 3326 8337 3345 8379 3356 8365 3366 8359
3362 8336 3356 8331 3354 8327 3351 8328
3347 8328 3345 8326 3344 8326 3342 8324
3340 8324 3340 8321 3338 8322 3340 8320
3338 8319 3338 8320
TIME...MOT...LOC 1751Z 285DEG 26KT 3362 8357 3353 8356 3344 8374Local storm report, Jul 6, 1:57 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM TSTM WND DMG BERKELEY MANOR 33.97N 84.17W
07/06/2016 GWINNETT GA DEPT OF HIGHWAYS
TREES DOWN ON POWERLINES AT INTERSECTION OF CASTLEROCK
WAY AND BLARNEY WAY. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1600437
SNELSONLocal storm report, Jul 6, 1:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG HICKORY HILLS 33.84N 84.02W
07/06/2016 GWINNETT GA EMERGENCY MNGR
TREES AND POWERLINES DOWN ON A HOUSE IN THE SNELLVILLE
AREA. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER FFC1600438
SNELSONLocal storm report, Jul 6, 2:01 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG ALLENDALE 33.99N 83.98W
07/06/2016 GWINNETT GA EMERGENCY MNGR
SEVERAL REPORTS OF TREES DOWN AROUND THE LAWRENCEVILLE
AREA. ONE TREE DOWN ON A BUSINESS. ONE TREE DOWN ON A
HOME... AND ONE TREE DOWN ON A VEHICLE. TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER FFC1600439
SNELSONSpecial weather statement, Jul 6, 2:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT WED JUL 6 2016
GAZ024-061830-
BANKS GA-
201 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BANKS COUNTY UNTIL
230 PM EDT...
AT 200 PM EDT...A STRONG THUNDERSTORM WAS NEAR COMMERCE...MOVING EAST
AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BANKS CROSSING.
LAT...LON 3426 8334 3424 8334 3421 8336 3420 8340
3426 8348 3426 8352 3428 8353 3432 8339
TIME...MOT...LOC 1800Z 261DEG 36KT 3425 8341The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:09 AM EDT | Special Weather Statement | FFC | Murray, Whitfield | 36 min |
| Jul 6, 11:12 AM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jul 6, 11:39 AM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Jul 6, 11:51 AM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 6, 12:11 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 49 min |
| Jul 6, 12:18 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| Jul 6, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 40 min |
| Jul 6, 12:42 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jul 6, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 35 min |
| Jul 6, 12:59 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 6, 1:10 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 6, 1:13 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 32 min |
| Jul 6, 1:17 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Jul 6, 1:18 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Jul 6, 1:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 30 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding | 29 min |
| Jul 6, 1:35 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 6, 1:36 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Jul 6, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 50 min |
| Jul 6, 1:41 PM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Jul 6, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 10 min |
| Jul 6, 1:45 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Jul 6, 1:48 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 42 min |
| Jul 6, 1:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jul 6, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 40 min |
| Jul 6, 1:52 PM EDT | Special Weather Statement | FFC | Morgan, Putnam | 38 min |
| Jul 6, 2:06 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 24 min |
| Jul 6, 2:10 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
| Jul 6, 2:12 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 33 min |
| Jul 6, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro | 42 min |
| Jul 6, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 38 min |
| Jul 6, 2:24 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 50 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Peach, Schley, Taylor | 49 min |
| Jul 6, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Wilkinson | 37 min |
| Jul 6, 2:33 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 42 min |
| Jul 6, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 22 min |
| Jul 6, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 48 min |
| Jul 6, 2:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jul 6, 2:53 PM EDT | Special Weather Statement | FFC | Chattahoochee | 37 min |
| Jul 6, 2:56 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 34 min |
| Jul 6, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 48 min |
| Jul 6, 3:01 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Jul 6, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 40 min |
| Jul 6, 3:10 PM EDT | Special Weather Statement | FFC | Bibb | 50 min |
| Jul 6, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 43 min |
| Jul 6, 3:19 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 41 min |
| Jul 6, 3:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jul 6, 3:26 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 49 min |
| Jul 6, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs, Wilkinson | 38 min |
| Jul 6, 3:42 PM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Jul 6, 4:00 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 45 min |
| Jul 6, 4:07 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 6, 4:13 PM EDT | Special Weather Statement | FFC | Johnson | 47 min |
| Jul 6, 4:16 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 44 min |
| Jul 6, 4:43 PM EDT | Special Weather Statement | FFC | Emanuel | 17 min |
| Jul 6, 4:49 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 6, 4:51 PM EDT | Special Weather Statement | FFC | Telfair, Treutlen, Wheeler | 39 min |
| Jul 6, 5:12 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 48 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Carroll | 45 min |
| Jul 6, 5:24 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs | 51 min |
| Jul 6, 5:28 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 6, 5:50 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 40 min |
| Jul 6, 5:56 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jul 6, 5:58 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jul 6, 6:09 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 6, 6:13 PM EDT | Special Weather Statement | FFC | Douglas | 47 min |
| Jul 6, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 30 min |
| Jul 6, 6:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | FFC | Cobb | 49 min |
| Jul 6, 6:29 PM EDT | Special Weather Statement | FFC | Carroll | 46 min |
| Jul 6, 6:44 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 46 min |
| Jul 6, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Jul 6, 6:50 PM EDT | Special Weather Statement | FFC | Carroll | 10 min |
| Jul 6, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 34 min |
| Jul 6, 7:04 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 41 min |
| Jul 6, 7:39 PM EDT | Special Weather Statement | FFC | Fannin | 66 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.